RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zernov, Aleksandr Evgen'evich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:136
Abstract pages:725
Full texts:400
References:10

http://www.mathnet.ru/eng/person48028
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/309944

Publications in Math-Net.Ru
2017
1. A. Yu. Albagachiev, A. M. Moiseenko, I. M. Yakobovskaya, A. E. Zernov, “A stress-strain state of the thin square workpiece during upsetting by the rough plates”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2017, 49,  75–80  mathnet  elib
2003
2. A. E. Zernov, Yu. V. Kuzina, “Qualitative Analysis of the Singular Cauchy Problem for a Differential Equation Unsolved for the Derivative”, Differ. Uravn., 39:10 (2003),  1307–1314  mathnet  mathscinet; Differ. Equ., 39:10 (2003), 1375–1382
1995
3. A. E. Zernov, “Asymptotic behavior of the solutions of a Cauchy problem that is not solved with respect to the derivative”, Differ. Uravn., 31:1 (1995),  37–43  mathnet  mathscinet; Differ. Equ., 31:1 (1995), 31–37
1993
4. A. E. Zernov, “Approximation of the solution of an initial-value problem”, Differ. Uravn., 29:1 (1993),  168–169  mathnet  zmath; Differ. Equ., 29:1 (1993), 142–143
5. A. E. Zernov, “Solution of a singular Cauchy problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 1993, 8,  3–8  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 37:8 (1993), 1–6
6. A. E. Zernov, “The existence and asymptotic behavior of the solution of the Cauchy problem of implicit form”, Izv. Vyssh. Uchebn. Zaved. Mat., 1993, 1,  78–81  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 37:1 (1993), 75–78
1992
7. A. E. Zernov, “Existence and asymptotics of solutions of an implicit Cauchy problem with a singularity”, Differ. Uravn., 28:12 (1992),  2168–2169  mathnet  zmath; Differ. Equ., 28:12 (1992), 1808–1809
8. A. E. Zernov, “On the solvability and asymptotic properties of solutions of a singular Cauchy problem”, Differ. Uravn., 28:5 (1992),  756–760  mathnet  mathscinet; Differ. Equ., 28:5 (1992), 601–604
1979
9. A. E. Zernov, “Über Lösungen gewisser Systeme singulärer Differentialgleichungen erster und zweiter Ordnung, die hinsichtlich der Ableitungen nicht explizit sind”, Differ. Uravn., 15:5 (1979),  938–939  mathnet  zmath
1978
10. A. E. Zernov, “On solutions of a singular Cauchy problem”, Differ. Uravn., 14:5 (1978),  912–914  mathnet  zmath
11. A. E. Zernov, “On solutions of a class of singular differential equations”, Differ. Uravn., 14:4 (1978),  734–735  mathnet  zmath
12. A. E. Zernov, “Solutions of a system of singular differential equations which is partially solved with respect to the derivatives”, Mat. Zametki, 24:3 (1978),  349–357  mathnet  mathscinet  zmath; Math. Notes, 24:3 (1978), 687–691
1976
13. A. E. Zernov, “The asymptotic behavior of the solutions of a certain system of differential equations in the neighborhood of a singular point”, Differ. Uravn., 12:2 (1976),  352–353  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021